Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 20, 2014, 4:21 PM MDT for Alamosa County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2014, 4:21 PM MDT (22:21 UTC)
- Expired
- Jul 20, 2014, 4:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Alamosa County, CO
The radar
The Pueblo radar (KPUX), 201 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.4 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3409 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059 WWUS85 KPUB 202221 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT SUN JUL 20 2014 COZ067-068-070-202245- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- 421 PM MDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO GRANDE AND WEST CENTRAL ALAMOSA COUNTIES UNTIL 445 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTE VISTA...OR 15 MILES WEST OF ALAMOSA... MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTE VISTA. LAT...LON 3741 10626 3755 10628 3768 10599 3750 10590 TIME...MOT...LOC 2221Z 247DEG 30KT 3750 10615 $$ 28
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:28 PM MDT, 53 minutes earlier.
Area forecast discussion, Jul 20, 3:28 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 328 PM MDT SUN JUL 20 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 249 PM MDT SUN JUL 20 2014 UPPER RIDGE AXIS OVER CO WILL SHIFT EASTWARD TONIGHT WITH FLOW ALOFT BECOMING MORE SOUTHWESTERLY AND DRYING OUT WITH TIME. FOR THE REST OF THIS EVENING...WILL WILL REMAIN UNDER THE REMNANTS OF THE MONSOON PLUME ALOFT. PRECIPITABLE WATERS ARE NOT ALL THAT HIGH...AND SURFACE DEW POINTS HAVE BEEN DROPPING OFF INTO THE 30S AND 40S FOR THE MOUNTAINS AND WESTERN PORTIONS OF THE SOUTHEAST PLAINS...BUT AS WE SAW YESTERDAY...THIS IS STILL PLENTY OF MOISTURE FOR A STRONG STORM OR TWO SUFFICIENT TO CAUSE RUNOFF PROBLEMS FOR THE BURN SCARS. THE WEST FORK COMPLEX SEEMS THE MOST VULNERABLE THIS AFTERNOON...AND HIGH RES MODELS SUGGEST WALDO COULD HAVE THUNDERSTORMS IN THE VICINITY TOWARDS 4 PM. MODEL SOUNDINGS STILL SHOW INVERTED V SOUNDINGS...SO MAIN THREAT WILL BE LIGHTNING AND GUSTY WINDS UP TO 50 MPH. WILL STILL HAVE TO WATCH FOR THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THE OUTLIER STRONGER STORMS. WILL ALSO NEED TO MONITOR THE SOUTHEAST CORNER OF THE STATE FOR A STRONG STORM OR TWO LATE THIS AFTERNOON AND EVENING...BUT DEEP LAYER SHEARS ARE ONLY RUNNING AROUND 25 KTS...SO NOT EXPECTING ANYTHING TOO PERSISTENT. FOR MONDAY...DRIER AIRMASS MOVES INTO THE WEST. STILL ENOUGH MOISTURE FOR SOME ISOLATED AFTERNOON THUNDERSTORMS OVER AND NEAR THE MOUNTAINS AND ALONG THE SFC LEE TROF AXIS ACROSS THE FAR SOUTHEAST PLAINS. DEW POINTS WILL BE LOWER...SO NOT ANTICIPATING ANY STRONG STORMS. IN FACT...CAPE VALUES LOOK A TAD LOWER TOMORROW AND WITH H7 TEMPS APPROACHING 18C...SHOULD SEE SOME LOWER 100S ACROSS THE SOUTHEAST PLAINS. ALL IN ALL...RISK OF HEAVY RUNOFF PRODUCING RAINFALL ON BURN SCARS LOOKS LOW. -KT .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 249 PM MDT SUN JUL 20 2014 .MONDAY NIGHT AND TUESDAY...UPPER HIGH REMAINS OVER COLORADO. A DISTURBANCE MOVING TO THE NORTHEAST OF THE STATE PUSHES A COLD FRONT SOUTHWARD OVER THE HIGH PLAINS. THE 18Z NAM...12Z GFS AND 12Z EC KEEP A RIBBON OF INCREASED LOW LEVEL MOISTURE AND INSTABILITY NORTH OF THE CWA...WHILE THE 12Z NAM WAS FURTHER SOUTH WITH THE FRONT. CURRENT GRIDS HAVE ISOLATED POPS OVER THE PLAINS TO COVER THE POTENTIAL FOR SOME MOISTURE MOVING SOUTHWARD INTO THE REGION. STILL CONTINUED WARM TO HOT WITH HIGHS AROUND 100 OVER MUCH OF THE PLAINS. MODELS STILL SUGGEST DRIER AIR ALOFT WILL MOVE INTO THE STATE FROM THE SOUTHWEST...BUT SUSPECT THERE WILL STILL BE ENOUGH MOISTURE FOR ISOLATED STORMS OVER THE MOUNTAINS AND HIGH VALLEYS. .WEDNESDAY...MAIN CHALLENGE FOR WEDNESDAY IS THE LOCATION OF THE RIBBON OF HIGHER LEVEL MOISTURE AND GREATER INSTABILITY. NAM CONTINUES TO BE THE FURTHER WEST WITH THE LOW LEVEL MOISTURE WITH CAPES OVER 2000 J/KG INTO BACA...PROWERS AND KIOWA COUNTIES. GFS IS FURTHER EAST WITH THE LOW LEVEL MOISTURE...KEEPING MOST OF IT TO THE NORTHEAST AND EAST OF THE CWA. EC IS BETWEEN THE NAM AND GFS. KEPT THE CR EXTENDED PROCEDURE POP GRID FOR WEDNESDAY DURING THE DAY...WITH SILENT POPS NEAR THE BORDER...BUT INCREASED POPS DURING THE EVENING NEAR THE KANSAS BORDER. WILL HAVE TO WATCH CLOSELY THE WESTWARD PROGRESSION OF THE MOISTURE. PAST TWO NAM RUNS HAVE HAD DEW POINTS CLOSE TO 70F OVER THE FAR EASTERN PLAINS. FURTHER WEST....AMOUNT OF MIDDLE AND UPPER LEVEL MOISTURE COULD INCREASE RESULTING IN A GREATER COVERAGE OF STORMS COMPARED TO TUESDAY. .THURSDAY AND FRIDAY...THE RIDGE ALOFT WILL FLATTEN AS A TROUGH PASSES TO THE NORTH OF THE STATE. AMOUNT OF MIDDLE AND UPPER LEVEL MOISTURE COULD INCREASE WITH A BETTER CHANCE FOR DIURNAL CONVECTION OVER THE MOUNTAINS AND NEARBY PLAINS. FURTHER EAST...WEAK LOW LEVEL FLOW WILL KEEP SOME LOWER LEVEL MOISTURE ON THE PLAINS AND GRIDS HAVE MOSTLY ISOLATED DIURNAL POPS. .SATURDAY AND SUNDAY...WILL HAVE TO WATCH FOR A FRONTAL PASSAGE ON THE PLAINS WHICH COULD BRING AN INCREASE IN LOW LEVEL MOISTURE. WINDS ALOFT MAY INCREASE WHICH WOULD INCREASE THE CHANCES FOR STRONG TO SEVERE STORMS. AS THE UPPER RIDGE PROPAGATES TO THE WEST...SOME DRIER AIR ALOFT COULD MOVE INTO THE REGION DECREASING THE CHANCES FOR CONVECTION OF THE MOUNTAINS. --PGW-- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 249 PM MDT SUN JUL 20 2014 VFR CONDITIONS EXPECTED AT THE TAF SITES THROUGH THE NEXT 24 HOURS. THERE WILL BE A SLIGHT CHANCE FOR VCTS AT KALS AND KCOS LATE THIS AFTERNOON BEGINNING AROUND 22Z. MAIN THREAT WILL BE LOCALLY GUSTY WINDS UP TO 35 KTS. LEAST CHANCE WILL BE AT KPUB...SO WILL LEAVE OUT OF THIS TAF FOR NOW. -TSRA WILL DIMINISH DURING THE EVENING HOURS...THOUGH A LINGERING THUNDERSTORM WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS THROUGH 06Z. SIMILAR PATTERN EXPECTED FOR MONDAY THOUGH THUNDERSTORM COVERAGE IS EXPECTED TO BE LOWER. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...PGW AVIATION...KT
Hazardous weather outlook, Jul 20, 11:44 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT SUN JUL 20 2014 COZ058>089-093>099-211745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAIN VALLEYS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ON THE PLAINS ADJACENT TO THE MOUNTAINS...AND OVER THE FAR SOUTHEAST PLAINS. THE PRIMARY THREAT FROM ANY STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GENERALLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH AFTERNOON AND EVENING OVER SOUTHERN COLORADO. THE PRIMARY STORM THREATS WILL BE HAZARDOUS LIGHTNING...GUSTY WINDS AND HAIL GENERALLY UNDER ONE INCH IN DIAMETER AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 31/06
In the hours before
Local storm report, Jul 20, 1:52 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM DEBRIS FLOW 1 NW CASCADE 38.91N 104.98W
07/19/2014 EL PASO CO CDOT
DEBRIS FLOW ACROSS HIGHWAY 24 NEAR MILE MARKER 292.
&&
KLTLocal storm report, Jul 20, 1:53 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 10 SSW PRITCHETT 37.25N 102.96W
07/19/2014 M1.75 INCH BACA CO PUBLIC
0550 PM DEBRIS FLOW 1 NW CASCADE 38.91N 104.98W
07/19/2014 EL PASO CO CDOT
WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 NEAR MILE
MARKER 292
0454 PM DEBRIS FLOW 1 NW CASCADE 38.91N 104.98W
07/19/2014 EL PASO CO CDOT
WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 NEAR MILE
MARKER 292
0316 PM DEBRIS FLOW 2 NNW MANITOU SPRINGS 38.88N 104.93W
07/19/2014 EL PASO CO CDOT
MUD AND ASH FLOW BEGAN IN WADLO DRAINAGE EVIDENT FROM
WEBCAM.
0305 PM DEBRIS FLOW 1 NW CASCADE 38.91N 104.98W
07/19/2014 EL PASO CO CDOT
DEBRIS FLOW ACROSS HIGHWAY 24 NEAR MILE MARKER 292.
0300 PM HEAVY RAIN 1 NE CASCADE 38.91N 104.95W
07/19/2014 M0.79 INCH EL PASO CO USGS RAIN GAUGE
REPORTED BY GAUGE AT UPPER WALDO CANYON ABOVE CASCADE.
0220 PM HEAVY RAIN WOODLAND PARK 38.99N 105.05W
07/19/2014 M1.10 INCH TELLER CO TRAINED SPOTTER
0217 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
07/19/2014 M0.50 INCH TELLER CO TRAINED SPOTTER
FELL IN 15 MINUTES.
&&
KLTSpecial weather statement, Jul 20, 2:49 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT SUN JUL 20 2014 COZ065-067-069-070-202115- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 249 PM MDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 315 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEL NORTE...OR 32 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTE VISTA AND DEL NORTE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3760 10648 3778 10647 3781 10614 3754 10616 TIME...MOT...LOC 2048Z 274DEG 11KT 3769 10639 KT
Special weather statement, Jul 20, 3:21 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT SUN JUL 20 2014 COZ067-069-070-202145- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 321 PM MDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE...SOUTH CENTRAL SAGUACHE AND WEST CENTRAL ALAMOSA COUNTIES UNTIL 345 PM MDT... AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEL NORTE...OR 26 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTE VISTA AND CENTER. LAT...LON 3756 10633 3775 10634 3781 10604 3754 10603 TIME...MOT...LOC 2121Z 267DEG 11KT 3767 10628 KT
Special weather statement, Jul 20, 4:13 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT SUN JUL 20 2014
COZ081-084-085-202245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
413 PM MDT SUN JUL 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
445 PM MDT...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CASCADE...OR 7 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 10 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...CASCADE AND CHIPITA PARK.
LAT...LON 3887 10496 3895 10501 3901 10497 3896 10488
3888 10486
TIME...MOT...LOC 2212Z 229DEG 8KT 3891 10490
MOORESpecial weather statement, Jul 20, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT SUN JUL 20 2014 COZ067-068-070-202245- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- 421 PM MDT SUN JUL 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO GRANDE AND WEST CENTRAL ALAMOSA COUNTIES UNTIL 445 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTE VISTA...OR 15 MILES WEST OF ALAMOSA... MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTE VISTA. LAT...LON 3741 10626 3755 10628 3768 10599 3750 10590 TIME...MOT...LOC 2221Z 247DEG 30KT 3750 10615 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jul 19, 6:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 19, 7:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 41 min |
| Jul 19, 7:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 19, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jul 19, 8:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 39 min |
| Jul 20, 12:47 PM MDT | Special Weather Statement | PUB | Mineral | 28 min |
| Jul 20, 2:49 PM MDT | Special Weather Statement | PUB | Rio Grande | 26 min |
| Jul 20, 3:11 PM MDT | Areal Flood Advisory | PUB | Mineral | 2 hr |
| Jul 20, 3:21 PM MDT | Special Weather Statement | PUB | Rio Grande | 24 min |
| Jul 20, 4:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 20, 4:48 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.